# SDR HALA2011102400488

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 73,661 hours, 32,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - PACK HIGH FLOW INHIBIT MESSAGE.  TROUBLE SHOT IAW FIM 21-51-00/101, RESET PACK RECIRCULATION FANS AND PACK CONTROLLERS.  OP CHECKED NORMAL.  MESSAGES CLEARED OK FOR CONTINUED SERVICE.
